Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there a ointment that can cure pigmentation on my cheeks ?

hi, docs good afternoon am 26 yr old lady i have a slight pigmentation on my cheek i have done peel but it still there and now am using beclomethasone cream which lighten a bit...
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
facial pigmentation have many causes like pregnancy,Hormonal contraceptives, Sun exposure
treatment response is generally slow
Discontinue hormonal contraception if you are taking it
use a good sun screen
use a good light moisturiser. if you have acne then avoid it
Bleaching creams like Azelaic acid is helpful
creams containing alpha hydroxyacids including glycolic acid and lactic acid peel off the pigment skin is also helpful
topical steroid like beclo which you are using is very much helpful
it may take sometime to reduce the pigmentation
take care

Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor